I take Aubagio in the evening. Does anyone have any suggestions in how to control these side effects?
Aubagio (teriflunomide) is used to reduce flare-ups in people with relapsing multiple sclerosis (MS). It reduces swelling and inflammation in the nervous system. Diarrhoea is a common side effect of Aubagio. Talk with your doctor or pharmacist about ways to cope with the diarrhoea. They may suggest taking loperamide/simethicone or a fibre laxative each morning such as psyllium. Psyllium works by absorbing liquid in the intestines and swelling to create a soft bulky stool. Loperamide/simethicone can help to reduce gas and diarrhoea. You could also try taking a good probiotic.
- Aubagio Information for Consumers
- Aubagio Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aubagio (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 13 May 2010 • 1 answer
Posted 10 Sep 2010 • 1 answer
Posted 1 Dec 2012 • 1 answer
Posted 7 Oct 2017 • 1 answer